MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH VIPER PRIME CFX XTAB 7X40MM TI; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

MEDOS INTERNATIONAL SàRL CH VIPER PRIME CFX XTAB 7X40MM TI; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 186770340S
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If the information is unknown, not available or does not apply, the section/field of the form is left blank.Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on, (b)(6) 2021 the patient underwent the primary procedure (foreign object removal and spinal fusion) ranging l2/3.After the cage was deployed, the screws were percutaneously inserted.The patient fell over twice, which resulted in screw loosening and the cage was backed out.Also, the patient had suffered from paralysis in the lower limb(s).On (b)(6) 2022 the patient underwent a procedure to remove the cage and the screw.This report is for one (1) viper prime cfx xtab 7x40mm ti.This is report 2 of 4 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H3, h4, h6: a manufacturing record evaluation was performed for the finished device product code: 186770340s.Lot number: tbabzc.It was electronically reviewed and no non-conformances / manufacturing irregularities were identified during the manufacturing process.The product was released on: november 16, 2020.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
VIPER PRIME CFX XTAB 7X40MM TI
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INT SPINE
chemin blanc 38
le locle
SZ  
Manufacturer Contact
kara ditty-bovard
325 paramount drive
raynham, MA 02767
6103142063
MDR Report Key13545897
Report Number1526439-2022-00231
Device Sequence Number14721531
Product Code NKB
UDI-Device Identifier10705034530178
UDI-Public(01)10705034530178
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K173095
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number186770340S
Device Catalogue Number186770340S
Device Lot NumberTBABZC
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/18/2022
Supplement Date Received by Manufacturer03/26/2022
Initial Report FDA Received Date02/16/2022
Supplement Report FDA Received Date04/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/16/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CONCORDE PROTI, P, 9X7X23 MM; VIPER PRIME CFX XTAB 7X40MM TI; VIPER PRIME CFX XTAB 7X40MM TI; VIPER PRIME CFX XTAB 7X40MM TI
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown